# SDR 2017FA0000019

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: General aviation
- Aircraft: N654ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11470
- Aircraft time: 1,988 hours
- Engine: Lyc IO360L2A
- Engine time: 1,988 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Cracked
- Location: Nr 1
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER HAD CRACK PROTRUDING AROUND THE OUTSIDE CYLINDER FINS BY THE CYLINDER HEAD. THIS WOULD NOT MAKE PROPER COMPRESSION AND WAS ROUGH RUNNING.
